# SDR ASAA2015052711881

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,613 hours, 8,424 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44983
- Condition: Malfunctioned
- Location: Nr 1 Engine Fuel
- Part time: 1,276 hours, 354 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED MOMENTARILY ON GROUND.  ACFT GROUNDED. REPLACED LT ENGINE FUEL FILTER IAW MM 73-11-02.  OPERATED ENGINE, NO LEAKS AND FUEL FILTER BYPASS LIGHT IS NOT ILLUMINATED.  REPLACED J8 HARNESS, IAW MM 73-21-06. ACCOMPLISHED EEC TEST IAW MM 73-21-00 AND ACTUATORS TEST IAW MM 71-00-00. BOTH TESTS PASSED, NO FAULTS NOTED. REPLACED FUEL DIFFERENTIAL PRESSURE SWITCH WITH NEW IAW AMM 73-34-01.  ACCOMPLISHED EEC TEST IAW AMM 73-21-00 AND TEST3A-IDLE POWER LEAK CHECK IAW AMM 71-00-00.  BOTH TEST PASSED, NO FAULTS OR LEAKS NOTED.
